# SDR SWIA20251223031

- Difficulty date: October 31, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 49,298 hours, 42,823 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR FROM BS 280 TO 409, S23R WAS CORRODED.  REPAIRED STRINGER 23R FROM BS 280 - 349 IAW SRM 53-00-03-02, SRM 51-42-06, & 51-42-21.
